# SDR SIMA20171225004

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 18,890 hours, 13,106 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED TO PILOTS ABNORMAL ODOR INSIDE OF CABIN. TROUBLESHOT DISTRIBUTION SYSTEM IAW FIM 21-22-00,  INTERROGATED MDC NO CODE,  PERFORMED OPS CHECKED IAW AMM 21-51-00. OPS CHECKED GOOD. NO ODORS NOTED.
